Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Terrible headaches, nausea after taking Next choice. Is this common?

I took Next Choice One Dose two days ago and also got the DEPO Shot a few days before that. Ever since I took Next Choice I have had a terrible headache and nausea which I know are common side effects. I m wondering if the extra hormones from the DEPO shot will make these side effects worse and/or longer? How long should I expect to have this nausea and headache for?
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
As both the depo and next choice contains progesterone, there is possibility of prolonged side effects.
If you started depo during your menstrual period, it will give protection for the total month.
I that case no need to use emergency pill.
If you started depo in the middle of the month, then you may need additional protection in the first month.
Possibly the side effects may subside in 4 to 5 days.
If they persist or increase in severity consult gynecologist once.
After getting examined, you can take symptomatic treatment.
Take care.
Answered: Sat, 4 Jan 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor